| Catalog Number |
110018822 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that before the procedure began, the alignment pin was broken from overturning the device.There was no patient involvement.Attempts have been made and no further information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information is available at the time of this report.
Event or Problem Description
No additional event information to report at this time.
Additional Manufacturer Narrative
(b)(4).Visual inspection of the returned product identified the device had fractured at the tip.There were wear marks on the shaft including one near the fracture site.The complaint is confirmed based on the evaluation of the returned device.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.